Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 222, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Aug 7, 2011, 2:48 PM CDT for Douglas County, Franklin County, Kansas. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2011, 2:48 PM CDT (19:48 UTC)
- Expired
- Aug 7, 2011, 3:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Douglas County, KS, Franklin County, KS
The radar
The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 2:51 PM CDT | TSTM WND DMG | Ottawa, KS | TREE REPORTED BLOWN DOWN ONTO POWER LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 12:55 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 185 J/kg
- Mixed-layer CIN
- -540 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS53 KTOP 071948
SVRTOP
KSC045-059-072015-
/O.NEW.KTOP.SV.W.0222.110807T1948Z-110807T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
248 PM CDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
NORTHERN FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 315 PM CDT
* AT 243 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF LAWRENCE TO OTTAWA...MOVING EAST AT 40
MPH.
* LOCATIONS IMPACTED INCLUDE...
PLEASANT GROVE...
OTTAWA...
WELLSVILLE...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 186 AND 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3869 9506 3855 9506 3867 9543 3894 9530
3893 9505 3870 9505
TIME...MOT...LOC 1948Z 285DEG 35KT 3889 9513 3865 9521
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
506 WWUS53 KTOP 072007 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 307 PM CDT SUN AUG 7 2011 KSC045-072017- /O.CAN.KTOP.SV.W.0222.000000T0000Z-110807T2015Z/ DOUGLAS- 307 PM CDT SUN AUG 7 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGLAS COUNTY HAS BEEN CANCELLED... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3869 9511 3867 9506 3855 9506 3861 9524 TIME...MOT...LOC 2007Z 296DEG 25KT 3859 9510 $$ KSC059-072015- /O.CON.KTOP.SV.W.0222.000000T0000Z-110807T2015Z/ FRANKLIN- 307 PM CDT SUN AUG 7 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR EAST CENTRAL FRANKLIN COUNTY... AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EAST CENTRAL FRANKLIN COUNTY...OR 9 MILES EAST OF OTTAWA...MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EAST CENTRAL FRANKLIN COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR STRONG WINDS AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3869 9511 3867 9506 3855 9506 3861 9524 TIME...MOT...LOC 2007Z 296DEG 25KT 3859 9510 WIND...HAIL 60MPH 1.00IN $$
983 WWUS53 KTOP 072015 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 315 PM CDT SUN AUG 7 2011 KSC059-072025- /O.EXP.KTOP.SV.W.0222.000000T0000Z-110807T2015Z/ FRANKLIN- 315 PM CDT SUN AUG 7 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FRANKLIN COUNTY HAS EXPIRED... AT 315 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS EXPIRED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3869 9511 3867 9506 3855 9506 3861 9524 TIME...MOT...LOC 2007Z 296DEG 25KT 3859 9510 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 1:46 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 7, 1:46 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 146 PM CDT SUN AUG 7 2011 ...UPDATE TO AVIATION... .DISCUSSION... ACTIVE NEAR ZONAL FLOW ACROSS THE CENTRAL PLAINS WITH MULTIPLE MCS'S/CONVECTIVE CLUSTERS BEING GENERATED FROM SHORTWAVE TROUGHS/OUTFLOW BOUNDARIES/FRONTS AND VARYING DEGREES OF WARM ADVECTION. THE CLOSEST CONVECTION TO OUR COUNTY WARNING AREA (CWA) WAS OCCURRING WITHIN WEAK WARM AIR ADVECTION ABOVE OLD OUTFLOW BOUNDARIES ACROSS SOUTHEAST NEBRASKA AND NEAR INTERSECTION OF OUTFLOW BOUNDARIES IN WEST CENTRAL MO. THE FORCING FROM THESE MESOSCALE PROCESSES SHOULD DECREASE THROUGH THE MORNING HOURS BUT WILL LEAVE CHANCE POPS EAST AND NORTHEAST AND LOWER TO SLIGHT CHANCE WESTERN COUNTIES WITH THE APPROACH OF WEAKENING CONVECTION FROM THE NORTHWEST. FRONT TO THE NORTH IN NEBRASKA WILL SETTLE SOUTHWARD TO NEAR THE NORTHERN BORDER OF THE CWA. WITH INCREASED CONVERGENCE AND HEATING/DESTABILIZATION THIS AREA WOULD ALSO BE FAVORED FOR AFTERNOON DEVELOPMENT AND WILL KEEPER THE HIGHER CHANCE POPS NORTHERN COUNTIES THIS AFTERNOON TO ONLY A SLIGHT CHANCE SOUTH WITH REMNANT OUTFLOW BOUNDARIES STILL LINGERING. ALTHOUGH MORNING OUTFLOWS ARE PLAYING HAVOC WITH SFC DEWPOINTS...FEEL THE LOW TO MIDDLE 70S WILL BE COMMON ACROSS THE CWA SOUTH TO NORTH RESPECTIVELY. THIS SHOULD PRODUCE HEAT INDICES IN THE 102 TO 107 DEGREE RANGE. WILL THEREFORE KEEP THE HEAT ADVISORY GOING FOR THE ENTIRE CWA UNTIL THIS EVENING. TONIGHT...CONVERGENCE ALONG AND NORTH OF THE BOUNDARY ACROSS THE CWA WILL INCREASE WITH THE INCREASE IN THE LLVL WIND FIELD. WITH AMPLE INSTABILITY IN PLACE...INCREASING SHEAR AND APPROACH OF ANOTHER SHORTWAVE TROUGH FROM THE NORTHWEST (AND ITS ASSOCIATED CONVECTION)...APPEARS MCS DEVELOPMENT WILL CONTINUE THROUGH THE EVENING ACROSS MUCH OF THE CWA BEFORE SHIFTING EAST AND SOUTHEAST OVERNIGHT WITH LOCALLY HEAVY RAINFALL IN SOME AREAS. COULD SEE A REPEAT ALONG THE FRONT MONDAY AFTERNOON AND NIGHT...ALTHOUGH MAY OCCUR FURTHER SOUTH AND EAST ACROSS THE CWA AND EXITING THE AREA EARLIER IN THE NIGHT. EITHER WAY...HIGHS ON MONDAY WILL RANGE FROM THE UPPER 80S NORTH TO LOWER 90S SOUTH...WITH HEAT INDICES LOW ENOUGH TO NOT WARRANT ANY HEAT HEADLINES. THE FRONT WILL SINK SOUTHWARD AND ALLOW FOR COOLER AND DRIER AIR TO OVERSPREAD THE ENTIRE CWA ALONG WITH A DRY FCST. WITH HIGHS IN THE MIDDLE TO UPPER 80S AND NORTH WINDS. HOWEVER INCREASING WAA WITH BUILDING HEIGHTS WILL INTERACT WITH A SERIES OF SHORTWAVE TROUGHS MOVING THROUGH WEST NORTHWEST FLOW TO KEEP THE WEATHER PATTERN RATHER UNSETTLED WITH THE CHANCE FOR MORE SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK WITH HIGHS BACK IN THE UPPER 80S AND LOWER 90S. 63 && .AVIATION... CLUSTER OF THUNDERSTORMS WILL IMPACT KTOP/KFOE THROUGH 20Z. WINDS SWITCHING TO THE NORTHWEST WITH GUSTS UP TO 45 KTS ARE EXPECTED WITHIN THE STORM. A TEMPO GROUP WAS INCLUDED AS CIG CONDITIONS MAY DETERIORATE TO THE IFR CATEGORY AT THE PEAK OF THE STORM. SCATTERED THUNDERSTORMS REMAIN POSSIBLE AFTER 20Z...HOWEVER UNCERTAINTY ON TIMING ALLOWS ONLY A CB GROUP AT THIS TIME. A CLUSTER OF STORMS MAY REDEVELOP LATE SUNDAY EVENING WITH SHORT TERM MODELS MOSTLY IN AGREEMENT AFTER 06Z. BOWEN && .TOP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ026-035>040- 054>056-058-059. &&
Hazardous weather outlook, Aug 7, 12:13 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1213 PM CDT SUN AUG 7 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-081715- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1213 PM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO MOVE FROM NORTH CENTRAL KANSAS ACROSS NORTHEAST KANSAS THIS AFTERNOON. SOME OF THESE STORMS COULD BE CAPABLE OF PRODUCING LARGE HAIL AROUND THE SIZE OF HALF DOLLARS AND STRONG WINDS OF 60 TO 65 MPH. ANOTHER ROUND OF THUNDERSTORMS IS LIKELY LATE TONIGHT ACROSS THE ENTIRE AREA. AGAIN STRONG WINDS AND LARGE HAIL COULD BE POSSIBLE WITH THESE STORMS. FLOODING MAY BECOME A GREATER CONCERN FOR NORTH CENTRAL KANSAS IF STORMS WITH HEAVY RAINFALL MOVE OVER GROUND THAT HAS RECENTLY BECOME SATURATED. A HEAT ADVISORY REMAINS IN EFFECT FOR AREAS SOUTH OF INTERSTATE 70 UNTIL 8 PM THIS EVENING. ANOTHER ROUND OF THUNDERSTORMS .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WITH THE EXCEPTION OF TUESDAY...THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE MIDDLE AND END OF THE WEEK FOR MOST OF THE AREA. STRONG GUSTY WINDS AND SOME LOCALIZED FLOODING FROM THE HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND TONIGHT. WOLTERS
In the hours before
Special weather statement, Aug 7, 2:01 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
201 PM CDT SUN AUG 7 2011
KSZ039-071930-
SHAWNEE-
201 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHAWNEE COUNTY...
THROUGH 230 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 35 MPH
ACROSS PORTIONS OF SOUTHERN SHAWNEE COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT
COULD BE AFFECTED INCLUDE SOUTHERN AND CENTRAL
TOPEKA...PAULINE...FORBES FIELD...BERRYTON...TECUMSEH AND RICHLAND.
MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 170 AND 187
COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE
MARKERS 350 AND 355 COULD ALSO BE AFFECTED.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THE STORM MAY
STRENGTHEN OVER THE NEXT SEVERAL MINUTES. BE READY TO TAKE SHELTER IN
CASE A WARNING IS ISSUED.
&&
LAT...LON 3887 9553 3887 9563 3895 9592 3912 9586
3907 9560 3905 9558 3907 9556 3906 9551
TIME...MOT...LOC 1901Z 286DEG 29KT 3901 9577Local storm report, Aug 7, 2:02 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
202 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND GST 2 W CARBONDALE 38.82N 95.72W
08/07/2011 E50 MPH OSAGE KS TRAINED SPOTTER
1 TO 2 INCH TREE LIMBS KNOCKED DOWN.
&&
WOLTERSLocal storm report, Aug 7, 2:15 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
215 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM HAIL 7 WSW TOPEKA 39.02N 95.80W
08/07/2011 E0.75 INCH SHAWNEE KS NWS EMPLOYEE
30-45 MPH WINDS ALSO REPORTED FROM OFF-DUTY NWS EMPLOYEE.
&&
JBLocal storm report, Aug 7, 2:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
217 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM HAIL 7 WSW TOPEKA 39.02N 95.80W
08/07/2011 E0.75 INCH SHAWNEE KS NWS EMPLOYEE
PEA TO PENNY SIZE HAIL. WINDS ESTIMATED AT 40 MPH.
RELAYED BY OFF-DUTY NWS EMPLOYEE.
&&
JBSpecial weather statement, Aug 7, 2:21 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
221 PM CDT SUN AUG 7 2011
KSZ039-040-071945-
DOUGLAS-SHAWNEE-
221 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHAWNEE AND DOUGLAS
COUNTIES...
THROUGH 245 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 45 MPH
ACROSS PORTIONS OF SOUTHEASTERN SHAWNEE AND DOUGLAS COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50
MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE CLINTON LAKE...
CLINTON...LONE STAR...LAWRENCE...PLEASANT GROVE...VINLAND...EUDORA
AND BALDWIN CITY. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE
MARKERS 184 AND 195 COULD ALSO BE AFFECTED.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THE STORM MAY
STRENGTHEN OVER THE NEXT SEVERAL MINUTES. BE READY TO TAKE SHELTER IN
CASE A WARNING IS ISSUED.
&&
LAT...LON 3874 9519 3882 9550 3887 9550 3887 9567
3903 9559 3895 9509
TIME...MOT...LOC 1921Z 291DEG 38KT 3892 9553Local storm report, Aug 7, 2:42 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
242 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM TSTM WND GST 2 NNE LONE STAR 38.89N 95.34W
08/07/2011 E70 MPH DOUGLAS KS TRAINED SPOTTER
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 4:43 AM CDT | Special Weather Statement | TOP | Brown | 32 min |
| Aug 7, 10:24 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 51 min |
| Aug 7, 10:44 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 46 min |
| Aug 7, 10:48 AM CDT | Special Weather Statement | TOP | Cloud | 42 min |
| Aug 7, 11:12 AM CDT | Special Weather Statement | TOP | Clay, Cloud | 48 min |
| Aug 7, 11:58 AM CDT | Special Weather Statement | TOP | Marshall | 47 min |
| Aug 7, 12:43 PM CDT | Special Weather Statement | TOP | Pottawatomie | 32 min |
| Aug 7, 12:50 PM CDT | Special Weather Statement | TOP | Jackson | 25 min |
| Aug 7, 1:02 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie | 28 min |
| Aug 7, 1:23 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 37 min |
| Aug 7, 2:01 PM CDT | Special Weather Statement | TOP | Shawnee | 29 min |
| Aug 7, 2:21 PM CDT | Special Weather Statement | TOP | Douglas | 24 min |
| Aug 7, 3:54 PM CDT | Severe Thunderstorm Warning | TOP | Coffey | 41 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.